Cayley-type theorems for $g$-dimonoids

Armenian Journal of Mathematics

View Publication Info
 
 
Field Value
 
Title Cayley-type theorems for $g$-dimonoids
 
Creator Yolchyan, Marlen
Movsisyan, Yuri
 
Subject $g$-dimonoid
dimonoid
act of set
dialgebra
morphism of acts
$(l, r)$-morphism of semigroup
20M30
03C05
 
Description In this paper we prove Cayley-type theorems for $g$-dimonoids using the left (right) acts of sets and concept of dialgebra.
 
Publisher National Academy of Sciences of Armenia
 
Date 2020-06-10
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://armjmath.sci.am/index.php/ajm/article/view/256
 
Source Armenian Journal of Mathematics; Vol. 12 No. 3 (2020): Cayley-type theorems for $g$-dimonoids; 1-14
1829-1163
 
Language eng
 
Relation http://armjmath.sci.am/index.php/ajm/article/view/256/156
 
Rights Copyright (c) 2020 Armenian Journal of Mathematics
http://creativecommons.org/licenses/by/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library